# SDR DALA2019022001104

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 72,979 hours, 12,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE COCKPIT DOOR IS INOPERATIVE. MAINTENANCE REPLACED LIGHT ASSEMBLY AND BATTERIES. SYSTEM OPERATION IS NORMAL.
